Page 2 of 2 FirstFirst 12
Results 11 to 14 of 14

Thread: Weaned off prednisone... Is that why I have my rash?

  1. #11
    Join Date
    Feb 2007
    Location
    Toledo, Ohio
    Posts
    17
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    The good news is the cream did help me and when I had a rash it went away like immediately after I started using the cream and the plaquenil. Mine may not have been a severe as you have it either because it seems like I got it to go away fairly easy. Ever since the summer when I got it and began the new medications I have not had any other problems with the rash.
    Well good luck. I know it's hard ecspecially when it effects your physical appearance. Let me know if the cream helps.

  2. #12
    Join Date
    Jul 2006
    Location
    New Jersey
    Posts
    257
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Called for an appt and scheduled one for next tuesday. Amazing, I was afraid it would take a long time to get a dermatologist appt. Hope I get good results like you Bubba with the cream.

    Its been gloomy and rainy for the past 2 days and I totally noticed the difference in my rash. Its back to the pink color and its not as raised as it was during the sunny days we've been having. 8) So, yes, the sun does play a huge part. But hopefully, the cream will help out too.

    I've only been diagnosed about 1 1/2 years ago, so, I'm still learning about it all. Thanks to this wonderful forum, I'm slowly trying to understand. Still have lots to know.
    "I've learned that when bad times come, you can let them make you bitter or use them to make you better."

  3. #13
    Join Date
    Jul 2007
    Posts
    30
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    What cream are you guys talking about? I also use a cream on my face. It's called Metro cream. And there is another one too. I'm not sure of the name.

    Anyways, when I finally got into my dermatologist, he said that I had what looked like a lupus rash and then said, no, it's more like rosacea. Whatever. Just get it to go away lol.

    The cream helped and now I no longer use it. It's great. I was using it for a year. But now I'm beginning to see it coming back. Oh well. The doctor did do a biopsy of my skin, but I never found out what the results were or what he was looking for. Dumb on my part not to follow up huh?

    Anyways, so many doctors are quick to dispell anything that seems remotely like lupus. And here I am being treated by a rheumatologist for lupus symptoms and the meds seem to do the trick. Go figure.

    When I'm in the sun, my facial rash gets really really bad. Horrible. I hate the sun.

  4. #14
    Join Date
    Feb 2007
    Location
    Toledo, Ohio
    Posts
    17
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    I'm so sorry it was so long until I replied back to your question.
    The cream my dermatologist gave me was Elidel.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •